Search dblp for Publications

export results for "toc:db/journals/apal/apal100.bht:"

 download as .bib file

@article{DBLP:journals/apal/BastoneroG99,
  author    = {Olivier Bastonero and
               Xavier Gouy},
  title     = {Strong Stability and the Incompleteness of Stable Models for lambda-Calculus},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {100},
  number    = {1-3},
  pages     = {247--277},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(99)00015-9},
  doi       = {10.1016/S0168-0072(99)00015-9},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BastoneroG99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/BlassGS99,
  author    = {Andreas Blass and
               Yuri Gurevich and
               Saharon Shelah},
  title     = {Choiceless Polynomial Time},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {100},
  number    = {1-3},
  pages     = {141--187},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(99)00005-6},
  doi       = {10.1016/S0168-0072(99)00005-6},
  timestamp = {Tue, 01 Jun 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/BlassGS99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Carbone99,
  author    = {Alessandra Carbone},
  title     = {Duplication of Directed Graphs and Exponential Blow Up of Proofs},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {100},
  number    = {1-3},
  pages     = {1--67},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(99)00009-3},
  doi       = {10.1016/S0168-0072(99)00009-3},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Carbone99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Kracht99,
  author    = {Marcus Kracht},
  title     = {Lattices of Modal Logics and Their Groups of Automorphisms},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {100},
  number    = {1-3},
  pages     = {99--139},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(99)00007-X},
  doi       = {10.1016/S0168-0072(99)00007-X},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Kracht99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Pollett99,
  author    = {Chris Pollett},
  title     = {Structure and Definability in General Bounded Arithmetic Theories},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {100},
  number    = {1-3},
  pages     = {189--245},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(99)00008-1},
  doi       = {10.1016/S0168-0072(99)00008-1},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Pollett99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/TodorcevicV99,
  author    = {Stevo Todorcevic and
               Jouko A. V{\"{a}}{\"{a}}n{\"{a}}nen},
  title     = {Trees and Ehrenfeucht-Fra{\"{\i}}ss{\'{e}} Games},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {100},
  number    = {1-3},
  pages     = {69--97},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0168-0072(98)00064-5},
  doi       = {10.1016/S0168-0072(98)00064-5},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/TodorcevicV99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics